Oklahoma, 2015Drought in Oklahoma, May 1 to 31, 2015
May 1 to 31, 2015 · NWS OUN · 33 events in 33 counties and zones
With record rains occurring through the month of May, drought was completely eradicated.
Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
With record rains occurring through the month of May, drought was completely eradicated.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 30, 9:51 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 30, 9:51 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT THU APR 30 2015
.AVIATION...
01/06Z TAFS... VFR CONDITIONS EXPECTED TO PREVAIL. HIGH LEVEL
CLOUDS WILL INCREASE TOMORROW AND GENERALLY LIGHT SOUTHEAST
SURFACE WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 79 55 79 / 0 0 0 0
HOBART OK 51 80 53 80 / 0 0 0 0
WICHITA FALLS TX 52 80 54 80 / 0 0 0 0
GAGE OK 49 80 54 82 / 0 0 0 0
PONCA CITY OK 50 79 55 81 / 0 0 0 0
DURANT OK 54 79 54 79 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
23/11
Hazardous weather outlook, Apr 30, 10:17 AM CST, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1117 AM CDT THU APR 30 2015
OKZ004>048-050>052-TXZ083>090-011630-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1117 AM CDT THU APR 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
.THUNDERSTORMS...
THUNDERSTORM CHANCES RETURN TO THE AREA BEGINNING LATE SUNDAY
AND INCREASE TUESDAY INTO WEDNESDAY. THERE WILL BE A CHANCE OF
HEAVY RAINFALL AS WELL AS SOME STRONG TO SEVERE STORMS...
ESPECIALLY ON TUESDAY AND WEDNESDAY.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
30/25
Drought, Alfalfa
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Beckham
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Blaine
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Caddo
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Comanche
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Cotton
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Custer
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Dewey
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Ellis
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Garfield
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Garvin
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Grady
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Grant
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Greer
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Harmon
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Harper
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Jackson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Jefferson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Kay
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Kingfisher
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Kiowa
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Logan
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Major
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, McClain
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Noble
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Payne
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Roger Mills
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Stephens
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Tillman
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Washita
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Woods
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Woodward
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
Drought, Canadian
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
With record rains throughout the month of May, drought was completely eradicated in the county.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, May 1, 20151 death · 1 event
- Drought in Minnesota, May 1 to 19, 201521 events
- Drought in Colorado, May 1 to 31, 201514 events
- Hail and Lightning Strike in Colorado, May 1, 20151 injured · 1 in hail · 4 events
- Drought in California, May 1 to 31, 201511 events
- Drought in Texas, May 1 to 31, 20158 events
- Drought in New Mexico, May 1 to 31, 20158 events
- Drought in California, May 1 to 31, 20158 events
- Drought in Minnesota, May 1 to 18, 20156 events
- Flooding in Arkansas, May 1 to 5, 20154 events
- Drought in Oklahoma, May 1 to 27, 20154 events
- Drought in Texas, May 1 to 26, 20154 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570502, 570503, 570504, 570505, 570506, 570508, 570509, 570510, 570511, 570512, 570513, 570514, 570515, 570516, 570517, 570518, 570519, 570520, 570521, 570522, 570523, 570524, 570525, 570526, 570527, 570528, 570529, 570530, 570531, 570532, 570533, 570534, 570535.